# SDR DXTA2010060104107

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,043 hours, 3,648 cycles
- Engine: Pwc PW306A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 2730000005
- Part serial: IL127A
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENTION THE RT MLG SHOWED A AMBER UNKNOWN POSITION THEN A RED UNSAFE POSITION. AFTER A MINUTE IT SHOWED A DOWN AND LOCKED POSITION.  REMOVED RT MLG HYD ACTUATOR AND INSTALLED MODIFIED UNIT IAW CMP 321004. OPS AND LEAK CHECKS GOOD.
